SWIM recently had 2 incidences (one of them very serious), in which I think SWIM may have experienced serotonin toxicity -- but the symptoms occurred under circumstances not usually creating risk for ST.

Both incidences happened within minutes of smoking pot. No other drugs or supplements were ingested during these incidences, but SWIM wonders if an interaction could occur from having other drugs or supplements in the system from past ingestion.

Each time SWIM smoked, it was from bud SWIM smoked prior, and no adverse symptoms were experienced at those times. Within ~20 minutes after smoking, SWIM experienced:

- Loss of muscle control and severe twitching of muscles (much like a seizure)
- Unconsciousness (passed out)
- Agitation and hypervigilence
- Shivering
- Headache
- Nausea
- Lightheadedness
- Confusion
- Fever
- Irregular heartbeat

Neither time did SWIM smoke a larger amount than normal (2-4 inhales).

In the past 2 months, SWIM has ingested the following drugs/supplements:

- Pot (almost daily)
- Cocaine (avg. ~1 line/2 wks)
- MDMA (avg. ~2 pills/month)
- For 1 1/2 yrs, SWIM took Maca Root extract regularly (quit about 2 months ago)
- Ashwaganda for ~1 month (quit 1 wk ago)

SWIM has not taken antidepressants in more than 2 years.

Could these two incidences have been serotonin toxicity due to marijuana interaction with another drug or supplement still in the system? Could these symptoms point to another condition?